The idea of steroid injection is perfect, in my view, especially if your son has had no problem with elevated pressure in the eye while using steroid eye drops and oral steroids. This will probably have to be done with very brief general anesthesia; it is unlikely that a 10 year old boy will tolerate one or bilateral injections awake. I would remind you, since you have probably already taken Mike's advice and read material at http:// about pars planitis, that steroids may not be the definitive solution, and that continuing, open-ended use of steroid will create as much mischief as the pars planitis itself: cataract, possible glaucoma.
Posterior capsular opacification, also known as after-cataract, is a condition in which months or years after successful cataract surgery, vision deteriorates or problems with glare and light scattering recur, usually due to thickening of the back or posterior capsule surrounding the implanted lens, so-called 'posterior lens capsule opacification'. Growth of natural lens cells remaining after the natural lens was removed may be the cause, and the younger the patient, the greater the chance of this occurring. Management involves cutting a small, circular area in the posterior capsule with targeted beams of energy from a laser, called Nd:YAG laser capsulotomy, after the type of laser used. The laser can be aimed very accurately, and the small part of the capsule which is cut falls harmlessly to the bottom of the inside of the eye. This procedure leaves sufficient capsule to hold the lens in place, but removes enough to allow light to pass directly through to the retina. Serious side effects are rare.  Posterior capsular opacification is common and occurs following up to one in four operations, but these rates are decreasing following the introduction of modern intraocular lenses together with a better understanding of the causes.